RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 4(352), Pages 139–140 (Mi umn644)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The stochastic maximization problem for linear functionals with a charge for the use of solutions

B. D. Gnedenko

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm644

Full text: PDF file (137 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:4, 784–785

Bibliographic databases:

MSC: 93E20, 60J25
Accepted: 14.05.2003

Citation: B. D. Gnedenko, “The stochastic maximization problem for linear functionals with a charge for the use of solutions”, Uspekhi Mat. Nauk, 58:4(352) (2003), 139–140; Russian Math. Surveys, 58:4 (2003), 784–785

Citation in format AMSBIB
\Bibitem{Gne03}
\by B.~D.~Gnedenko
\paper The stochastic maximization problem for linear functionals with a~charge for the use of solutions
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 4(352)
\pages 139--140
\mathnet{http://mi.mathnet.ru/umn644}
\crossref{https://doi.org/10.4213/rm644}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042264}
\zmath{https://zbmath.org/?q=an:1060.93108}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..784G}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 4
\pages 784--785
\crossref{https://doi.org/10.1070/RM2003v058n04ABEH000644}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187030700008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347528754}


Linking options:
  • http://mi.mathnet.ru/eng/umn644
  • https://doi.org/10.4213/rm644
  • http://mi.mathnet.ru/eng/umn/v58/i4/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:191
    Full text:83
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019